Talk

Advanced search

Anyone with any UTI knowledge kicking about?

(4 Posts)
Pandamodium Sun 23-Jun-19 13:04:24

My mam went in for Botox on her bits last week due to some problems she's been having after Breast Cancer treatment around 5 years ago.

She went under GA but wasn't given surgical stockings or the Clexane jabs (sp) afterwards. She has rang 111 who have told her to take codeine and paracetamol and go to the local urgent care centre at 6pm with a water sample bottle.

She doesn't know if her ankles are swollen because apparently they always are due to the tamoxifen.

Basically my question is can UTI's cause pain at the top of your legs?

All the other symptoms she had does tie in with a UTI except the leg pain (based on my own experiences only)

OP’s posts: |
Greybeardy Sun 23-Jun-19 13:13:59

Your post doesn’t really say much about leg pain (or actually what symptoms she’s getting at all!). The position she’ll have been in for the procedure would have been legs-up in stirrup type things which can be a bit of a stretch if you’re not terribly bendy. Could it just be a bit of muscular ache from that? She’ll almost certainly have had calf/foot pumps on in theatre (most people do) and after a quick procedure like that wouldn’t normally get stockings/clexane unless there was a particular concern.

Pandamodium Sun 23-Jun-19 13:43:12

Thanks Grey yeah probably would of been a good idea to mention the site of pain (top of legs at the front) so being in stirrups makes sense.

I can stop worrying now.

OP’s posts: |
Pandamodium Sun 23-Jun-19 13:45:05

Sorry other symptoms were just pain in back and pain when urinating so typical UTI which is apparently common after the procedure she had.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »